# SDR AALA201902089003

- Difficulty date: February 6, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 17,489 hours, 6,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Module
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ODOR WAS NOTICED DURING  DESCENT, 5,000 FEET AND BELOW.    NOTICED STRONGER ODOR,  WHEN APU BLEED TURNED ON, ON GROUND. MAINTENANCE ACCOMPLISHED JOB CARD 26L000210 FOR TROUBLESHOOTING,  NO ODOR NOTED,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  REMOVED AND REPLACED APU OIL LUBE MODULE IAW AMM 49-91-45.
